# SDR USAASB99288

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6678
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1040 - DURING CLIMB-OUT FROM MIA, AT FL200, THE NR 2 ENGNE OVERHEAT LIGHT ILLUMINATED.  SINCE THE 'A' LOOP OVERHEAT SYSTEM WAS ALREADY ON MEL, CREW DECIDED TO RETURN TO FIELD AT MIA AND DECLARE AN EMERGENCY.  LIGHT EVENTUALLY WENT OUT ON APPROACH TO MIA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FIRE DETECTOR CORE LOOP AND THE FIRE/OVERHEAT CONTROL MODULE (P/N 6594-01).  FIRE DETECTION SYSTEM OPERATIONAL TEST NORMAL PER MM 26-11-00.  CLEARED MEL 26-2A.  (M)
